# SDR CA050105003

- Difficulty date: December 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 36,080 hours
- Engine: Pwa JT8D17
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Failed
- Location: Slat
- Part time: 36,135 hours, 22,218 cycles
- Component: Slat, Boeing
- Component part number: 651622292
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING CLIMB FLAPS/SLATS SELECTED UP.  FLAPS INDICATED UP, SLAT AMBER REMAINED ON AND AIRCRAFT ROLLED TO THE RT. SECOND OFFICERS PANEL INDICATED NR6 SLAT STILL IN TRANSIT. FLAPS AND SLATS CYCLED A NUMBER OF TIMES TO NO AVAIL. DECISION TO RETURN WAS MADE, 8000 LBS OF FUEL DUMPED.  AC LANDED WITHOUT FURTHER INCIDENT AND WITHOUT DECLARING AN EMERGENCY. MAINT INSPECTED AND TESTED SLATS WITH NO FAULT FOUND ON NR6 SLAT. HOWEVER NR3 KREUGER WAS FAULTED AND REPAIRED. THIS WAS INCIDENTAL AND WE BELIEVE NOT RELATED TO THE NR6 SLAT PROBLEM.  IT IS SUSPECTED THAT NR6 SLAT BECAME ASKEWED INFLIGHT WHICH COULD NOT BE DUPLICATED ON THE GROUND.  AIRCRAFT WAS RELEASED WITH NO FURTHER FAULT ON THE NEXT FLIGHTLEG.
